MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2044.1979.tb06367.x

Медицинская библиотека · Anaesthesia · 1979

Adverse reactions following fazadinium-thiopentone induction.

Alexander J P

Клинический случайСтатьяПеревод в очереди

Аннотация

Three cases of hypersensitivity to an anaesthetic induction with fazadinium and thiopentone are described. One reaction was fatal. Two patients had documented and the third presumptive previous exposure to thiopentone, and all had a history of allergy (skin rash) to penicillin. None of the patients had received fazadinium before. The possibility that fazadinium contributed to the severity of the reactions is conjectural.

Для цитирования: Alexander J P. Adverse reactions following fazadinium-thiopentone induction.. Anaesthesia. 1979. DOI: 10.1111/j.1365-2044.1979.tb06367.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.